RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Burgin, Mark S

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 37

Number of views:
This page:563
Abstract pages:4123
Full texts:1875
References:369

http://www.mathnet.ru/eng/person22704
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193826

Publications in Math-Net.Ru
1995
1. M. S. Burgin, “Algorithmic approach to dynamic information theory”, Dokl. Akad. Nauk, 342:1 (1995),  7–10  mathnet  mathscinet  zmath
1994
2. M. S. Burgin, Yu. M. Borodyanskii, “Operations and compositions in transrecursive operators”, Dokl. Akad. Nauk, 336:6 (1994),  727–729  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 572–576
1992
3. M. S. Burgin, “Universal limit Turing machines”, Dokl. Akad. Nauk, 325:4 (1992),  654–658  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 79–83
1991
4. M. S. Burgin, Yu. M. Borodyanskii, “Infinite processes and superrecursive algorithms”, Dokl. Akad. Nauk SSSR, 321:5 (1991),  876–879  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 800–803
1988
5. M. S. Burgin, “The arithmetical hierarchy and inductive Turing machines”, Dokl. Akad. Nauk SSSR, 299:3 (1988),  530–533  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 390–393
1984
6. M. S. Burgin, “Inductive Turing machines with multihead, and Kolmogorov's algorithm”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  280–284  mathnet  mathscinet  zmath
1983
7. M. S. Burgin, “Inductive Turing machines”, Dokl. Akad. Nauk SSSR, 270:6 (1983),  1289–1293  mathnet  mathscinet  zmath
8. M. S. Burgin, “Multiple computations and Kolmogorov complexity for such processes”, Dokl. Akad. Nauk SSSR, 269:4 (1983),  793–797  mathnet  mathscinet  zmath
1982
9. M. S. Burgin, “Complexity of parallel algorithms and computations”, Dokl. Akad. Nauk SSSR, 265:2 (1982),  268–274  mathnet  mathscinet  zmath
10. M. S. Burgin, “Generalized Kolmogorov complexity and duality in computational theory”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  19–23  mathnet  mathscinet  zmath
1980
11. M. S. Burgin, “Representations of linear $\Omega$-algebras in the form of products”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 10,  6–14  mathnet  mathscinet  zmath
12. M. S. Burgin, “Free algebras with continuous systems of operations”, Uspekhi Mat. Nauk, 35:3(213) (1980),  147–151  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 179–184  isi
1977
13. M. S. Burgin, “Nonclassical models of the natural numbers”, Uspekhi Mat. Nauk, 32:6(198) (1977),  209–210  mathnet  mathscinet  zmath
1976
14. M. S. Burgin, A. Yu. Karasik, “Operators of a multidimensional structure-oriented model of parallel computations”, Avtomat. i Telemekh., 1976, 8,  179–185  mathnet  mathscinet  zmath; Autom. Remote Control, 37:8 (1976), 1295–1300
15. M. S. Burgin, “Free subalgebras of topological algebras”, Dokl. Akad. Nauk SSSR, 229:3 (1976),  534–537  mathnet  mathscinet  zmath
16. M. S. Burgin, “Varieties of linear $\Omega$-algebras”, Uspekhi Mat. Nauk, 31:4(190) (1976),  255–256  mathnet  mathscinet  zmath
1975
17. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Uspekhi Mat. Nauk, 30:4(184) (1975),  61–106  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:4 (1975), 65–113
1974
18. M. S. Burgin, “Cancellation law and attainable classes of linear $\Omega$-algebras”, Mat. Zametki, 16:3 (1974),  467–478  mathnet  mathscinet  zmath; Math. Notes, 16:3 (1974), 867–872
19. M. S. Burgin, “Free products in varieties of groups”, Uspekhi Mat. Nauk, 29:6(180) (1974),  159–160  mathnet  mathscinet  zmath
20. M. S. Burgin, “Schreier varieties of linear $\Omega$-algebras”, Mat. Sb. (N.S.), 93(135):4 (1974),  554–572  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:4 (1974), 561–579
1973
21. M. S. Burgin, “Topological algebras with continuous systems of operations”, Dokl. Akad. Nauk SSSR, 213:3 (1973),  505–508  mathnet  mathscinet  zmath
22. M. S. Burgin, “Subalgebras of free products of linear $\Omega$-algebras”, Tr. Mosk. Mat. Obs., 29 (1973),  101–117  mathnet  mathscinet  zmath
23. M. S. Burgin, “Free products of linear $\Omega$-algebras”, Uspekhi Mat. Nauk, 28:6(174) (1973),  195  mathnet  mathscinet  zmath
1972
24. M. S. Burgin, “Central extensions in $\gamma$-categories”, Dokl. Akad. Nauk SSSR, 205:5 (1972),  1019–1021  mathnet  mathscinet  zmath
25. M. S. Burgin, “Free topological groups and universal algebras”, Dokl. Akad. Nauk SSSR, 204:1 (1972),  9–11  mathnet  mathscinet  zmath
26. M. S. Burgin, “Free factor algebras of free linear $\Omega$-algebras”, Mat. Zametki, 11:5 (1972),  537–544  mathnet  mathscinet  zmath; Math. Notes, 11:5 (1972), 328–331
27. M. S. Burgin, “Schreier varieties of linear $\Omega$-algebras”, Uspekhi Mat. Nauk, 27:5(167) (1972),  227–228  mathnet  mathscinet  zmath
28. M. S. Burgin, V. A. Artamonov, “Some properties of subalgebras in varieties of linear $\Omega$-albebras”, Mat. Sb. (N.S.), 87(129):1 (1972),  67–82  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:1 (1972), 69–85
1971
29. M. S. Burgin, “Wreath products of linear $\Omega$-algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 9,  9–17  mathnet  mathscinet  zmath
1970
30. M. S. Burgin, “Commutative products of linear $\Omega$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 34:5 (1970),  977–999  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:5 (1970), 979–999
31. M. S. Burgin, “Categories with involution, and correspondences in $\gamma$-categories”, Tr. Mosk. Mat. Obs., 22 (1970),  161–228  mathnet  mathscinet  zmath
32. M. S. Burgin, “The groupoid of varieties of linear $\Omega$-algebras”, Uspekhi Mat. Nauk, 25:3(153) (1970),  263–264  mathnet  mathscinet  zmath
1969
33. M. S. Burgin, “Categories of correspondence over semiabelian categories”, Dokl. Akad. Nauk SSSR, 189:6 (1969),  1174–1176  mathnet  mathscinet  zmath
34. M. S. Burgin, “$\gamma$-categories and categories with involution”, Uspekhi Mat. Nauk, 24:2(146) (1969),  221–222  mathnet  mathscinet  zmath
35. M. S. Burgin, “The freeness theorem in some varieties of linear algebras and rings”, Uspekhi Mat. Nauk, 24:1(145) (1969),  27–38  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:1 (1969), 25–35
36. M. S. Burgin, “Some properties of generalized free products and the imbedding of amalgams of groups”, Mat. Sb. (N.S.), 80(122):2(10) (1969),  163–180  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:2 (1969), 155–170
1967
37. M. S. Burgin, “Imbedding of an amalgam of groups with a certain property into a group with the same property”, Mat. Sb. (N.S.), 74(116):1 (1967),  147–160  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:1 (1967), 139–151

1970
38. M. S. Burgin, “Correction to the paper: "The ‘Freiheitssatz’ in certain varieties of linear $\Omega$-algebras and $\Omega$-rings"”, Uspekhi Mat. Nauk, 25:1(151) (1970),  248  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021